MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Model Number 1012582-26
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The location of the reported device was not provided; however, when information is received the investigation will be completed.A follow-up report will be submitted with all additional relevant information.The additional graftmaster device referenced is being filed under separate medwatch report number.
 
Event or Problem Description
It was reported that the patient presented with a free perforation with extravasation in the right coronary artery (rca).A 3.5x19mm graftmaster rx covered stent system was advanced; however, the stent dislodged.An unspecified drug-eluting stent was used to crush the dislodged stent into the proximal rca.An attempt to advance a 4.0x26mm graftmaster rx covered stent system was made, but it did not cross.It was not reported how the perforation was treated.There was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation was unable to determine a conclusive cause for the reported failure to advance; however, the subsequent treatment appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9695980
Report Number2024168-2020-01379
Device Sequence Number19404098
Product Code MAF
UDI-Device Identifier08717648176463
UDI-Public08717648176463
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number1012582-26
Device Catalogue Number1012582-26
Device Lot Number9012941
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR